`a`
Related Articles
1

Asymptotic dynamics in a two-species chemotaxis model with non-local terms

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 41 - 41, 2017

Tahir Bachar Issa - (email), Rachidi Bolaji Salako - (email)

 Abstract       References       Full Text      Related Articles

2

Feedback necessary optimality conditions for a class of terminally constrained state-linear variational problems inspired by impulsive control

Numerical Algebra, Control and Optimization  Volume 7, Issue 2, Pages : 201 - 210, 2017

Stepan Sorokin - (email), Maxim Staritsyn - (email)

 Abstract       References       Full Text      Related Articles

3

Stochastic maximum principle for partial information optimal investment and dividend problem of an insurer

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 67 - 67, 2017

Yan Wang - (email), Yanxiang Zhao - (email), Lei Wang - (email), Aimin Song - (email), Yanping Ma - (email)

 Abstract       References       Full Text      Related Articles

4

A Harnack type inequality and a maximum principle for an elliptic-parabolic and forward-backward parabolic De Giorgi class

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 4, Pages : 853 - 866, 2017

Fabio Paronetto - (email)

 Abstract       References       Full Text      Related Articles

5

Positive solutions for perturbations of the Robin eigenvalue problem plus an indefinite potential

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2589 - 2618, 2017

Nikolaos S. Papageorgiou - (email), Vicenţiu D. Rădulescu - (email), Dušan D. Repovš - (email)

 Abstract       References       Full Text      Related Articles

6

A review of dynamic Stackelberg game models

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 1, Pages : 125 - 159, 2016

Tao Li - (email), Suresh P. Sethi - (email)

 Abstract       References       Full Text      Related Articles

7

Asymptotic behavior of the solution of a diffusion equation with nonlocal boundary conditions

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 2, Pages : 407 - 419, 2016

Bhargav Kumar Kakumani - (email), Suman Kumar Tumuluri - (email)

 Abstract       References       Full Text      Related Articles

8

On eigenvalue problems arising from nonlocal diffusion models

Discrete and Continuous Dynamical Systems  Volume 37, Issue 2, Pages : 879 - 903, 2016

Fang Li - (email), Jerome Coville - (email), Xuefeng Wang - (email)

 Abstract       References       Full Text      Related Articles

9

A new proof of gradient estimates for mean curvature equations with oblique boundary conditions

Communications on Pure and Applied Analysis  Volume 15, Issue 5, Pages : 1719 - 1742, 2016

Jinju Xu - (email)

 Abstract       References       Full Text      Related Articles

10

Optimal control of a two-phase flow model with state constraints

Mathematical Control and Related Fields  Volume 6, Issue 2, Pages : 335 - 362, 2016

Theodore Tachim-Medjo - (email)

 Abstract       References       Full Text      Related Articles

11

Positive solutions to elliptic equations in unbounded cylinder

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1389 - 1400, 2016

Jun Bao - (email), Lihe Wang - (email), Chunqin Zhou - (email)

 Abstract       References       Full Text      Related Articles

12

Structured populations with diffusion and Feller conditions

Mathematical Biosciences and Engineering  Volume 13, Issue 2, Pages : 261 - 279, 2015

Agnieszka Bartłomiejczyk - (email), Henryk Leszczyński - (email)

 Abstract       References       Full Text      Related Articles

13

Stochastic recursive optimal control problem with time delay and applications

Mathematical Control and Related Fields  Volume 5, Issue 4, Pages : 859 - 888, 2015

Jingtao Shi - (email), Juanjuan Xu - (email), Huanshui Zhang - (email)

 Abstract       References       Full Text      Related Articles

14

Optimal blowup/quenching time for controlled autonomous ordinary differential equations

Mathematical Control and Related Fields  Volume 5, Issue 3, Pages : 517 - 527, 2015

Hongwei Lou - (email), Weihan Wang - (email)

 Abstract       References       Full Text      Related Articles

15

Optimal control of dynamical systems with polynomial impulses

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4367 - 4384, 2015

Elena Goncharova - (email), Maxim Staritsyn - (email)

 Abstract       References       Full Text      Related Articles

16

Expediting the transition from non-renewable to renewable energy via optimal control

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4503 - 4525, 2015

Helmut Maurer - (email), Willi Semmler - (email)

 Abstract       References       Full Text      Related Articles

17

A note on optimality conditions for optimal exit time problems

Mathematical Control and Related Fields  Volume 5, Issue 2, Pages : 291 - 303, 2015

Luong V. Nguyen - (email)

 Abstract       References       Full Text      Related Articles

18

Liouville type theorem for nonlinear elliptic equation with general nonlinearity

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4947 - 4966, 2014

Xiaohui Yu - (email)

 Abstract       References       Full Text      Related Articles

19

Stochastic maximum principle for non-zero sum differential games of FBSDEs with impulse controls and its application to finance

Journal of Industrial and Management Optimization  Volume 11, Issue 1, Pages : 27 - 40, 2014

Dejian Chang - (email), Zhen Wu - (email)

 Abstract       References       Full Text      Related Articles

20

Time optimal control problems for some non-smooth systems

Mathematical Control and Related Fields  Volume 4, Issue 3, Pages : 289 - 314, 2014

Hongwei Lou - (email), Junjie Wen - (email), Yashan Xu - (email)

 Abstract       References       Full Text      Related Articles

21

A SEIR model for control of infectious diseases with constraints

Mathematical Biosciences and Engineering  Volume 11, Issue 4, Pages : 761 - 784, 2014

M. H. A. Biswas - (email), L. T. Paiva - (email), MdR de Pinho - (email)

 Abstract       References       Full Text      Related Articles

22

Nonlocal convection-diffusion volume-constrained problems and jump processes

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 2, Pages : 373 - 389, 2014

Qiang Du - (email), Zhan Huang - (email), Richard B. Lehoucq - (email)

 Abstract       References       Full Text      Related Articles

23

Development of traveling waves in an interacting two-species chemotaxis model

Discrete and Continuous Dynamical Systems  Volume 34, Issue 7, Pages : 2907 - 2927, 2013

Tai-Chia Lin - (email), Zhi-An Wang - (email)

 Abstract       References       Full Text      Related Articles

24

On the uniqueness of blow-up solutions of fully nonlinear elliptic equations

DCDS Supplements  Volume 2013, Issue special, Pages : 771 - 780, 2013

Antonio Vitolo - (email), Maria E. Amendola - (email), Giulio Galise - (email)

 Abstract       References       Full Text      Related Articles      

25

An extended discrete Hardy-Littlewood-Sobolev inequality

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1951 - 1959, 2013

Ze Cheng - (email), Congming Li - (email)

 Abstract       References       Full Text      Related Articles

26

Theory and applications of optimal control problems with multiple time-delays

Journal of Industrial and Management Optimization  Volume 10, Issue 2, Pages : 413 - 441, 2013

Laurenz Göllmann - (email), Helmut Maurer - (email)

 Abstract       References       Full Text      Related Articles

27

Solutions of nonlinear nonhomogeneous Neumann and Dirichlet problems

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2889 - 2922, 2013

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

28

Mean-field backward stochastic Volterra integral equations

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1929 - 1967, 2013

Yufeng Shi - (email), Tianxiao Wang - (email), Jiongmin Yong - (email)

 Abstract       References       Full Text      Related Articles

29

On the minimum time function around the origin

Mathematical Control and Related Fields  Volume 3, Issue 1, Pages : 51 - 82, 2013

Giovanni Colombo - (email), Khai T. Nguyen - (email)

 Abstract       References       Full Text      Related Articles

30

Coercivity of elliptic mixed boundary value problems in annulus of $\mathbb{R}^N$

Discrete and Continuous Dynamical Systems  Volume 32, Issue 11, Pages : 3819 - 3839, 2012

Santiago Cano-Casanova - (email)

 Abstract       References       Full Text      Related Articles

31

Existence and compactness for weak solutions to Bellman systems with critical growth

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 1729 - 1750, 2012

Alain Bensoussan - (email), Miroslav Bulíček - (email), Jens Frehse - (email)

 Abstract       References       Full Text      Related Articles

32

Lyapunov-Schmidt reduction for optimal control problems

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 2201 - 2223, 2012

Heinz Schättler - (email), Urszula Ledzewicz - (email)

 Abstract       References       Full Text      Related Articles

33

A unified theory of maximum principle for continuous and discrete time optimal control problems

Mathematical Control and Related Fields  Volume 2, Issue 2, Pages : 195 - 215, 2012

Zaidong Zhan - (email), Shuping Chen - (email), Wei Wei - (email)

 Abstract       References       Full Text      Related Articles

34

Optimal control of advective direction in reaction-diffusion population models

Evolution Equations and Control Theory  Volume 1, Issue 1, Pages : 81 - 107, 2012

Heather Finotti - (email), Suzanne Lenhart - (email), Tuoc Van Phan - (email)

 Abstract       References       Full Text      Related Articles

35

A nonsmooth maximum principle for optimal control problems with state and mixed constraints - convex case

DCDS Supplements  Volume 2011, Issue Special, Pages : 174 - 183, 2011

Md. Haider Ali Biswas - (email), Maria do Rosário de Pinho - (email)

 Abstract       Full Text      Related Articles      

36

On a mathematical model arising from competition of Phytoplankton species for a single nutrient with internal storage: steady state analysis

Communications on Pure and Applied Analysis  Volume 10, Issue 5, Pages : 1479 - 1501, 2011

Sze-Bi Hsu - (email), Feng-Bin Wang - (email)

 Abstract       References       Full Text      Related Articles

37

On a generalization of the impulsive control concept: Controlling system jumps

Discrete and Continuous Dynamical Systems  Volume 29, Issue 2, Pages : 403 - 415, 2010

Aram Arutyunov - (email), Dmitry Karamzin - (email), Fernando L. Pereira - (email)

 Abstract       References       Full Text      Related Articles

38

On constraint qualifications for nondegenerate necessary conditions of optimality applied to optimal control problems

Discrete and Continuous Dynamical Systems  Volume 29, Issue 2, Pages : 559 - 575, 2010

Sofia O. Lopes - (email), Fernando A. C. C. Fontes - (email), Maria do Rosário de Pinho - (email)

 Abstract       References       Full Text      Related Articles

39

Large time behavior of solutions to a moving-interface problem modeling concrete carbonation

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1117 - 1129, 2010

Toyohiko Aiki - (email), Adrian Muntean - (email)

 Abstract       Full Text      Related Articles

40

Scheduling of angiogenic inhibitors for Gompertzian and logistic tumor growth models

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 2, Pages : 415 - 438, 2009

Urszula Ledzewicz - (email), James Munden - (email), Heinz Schättler - (email)

 Abstract       Full Text      Related Articles

41

On the optimality of singular controls for a class of mathematical models for tumor anti-angiogenesis

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 3, Pages : 691 - 715, 2009

Urszula Ledzewicz - (email), Heinz Schättler - (email)

 Abstract       Full Text      Related Articles

42

Convexity of level curves for solutions to semilinear elliptic equations

Communications on Pure and Applied Analysis  Volume 7, Issue 6, Pages : 1335 - 1343, 2008

David L. Finn - (email)

 Abstract       Full Text      Related Articles

43

Optimal investment-consumption strategy in a discrete-time model with regime switching

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 2, Pages : 315 - 332, 2007

Ka Chun Cheung - (email), Hailiang Yang - (email)

 Abstract       Full Text      Related Articles

44

On a nonlinear parabolic system-modeling chemical reactions in rivers

Communications on Pure and Applied Analysis  Volume 4, Issue 4, Pages : 889 - 899, 2005

Wenxiong Chen - (email), Congming Li - (email), Eric S. Wright - (email)

 Abstract       Full Text      Related Articles

45

Nonradial blow-up solutions of sublinear elliptic equations with gradient term

Communications on Pure and Applied Analysis  Volume 3, Issue 3, Pages : 465 - 474, 2004

Marius Ghergu - (email), Vicenţiu Rădulescu - (email)

 Abstract       Full Text      Related Articles

46

Using numerical experiments to discover theorems in differential equations

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 4, Pages : 495 - 504, 2003

Joseph D. Fehribach - (email)

 Abstract       Full Text      Related Articles

47

Optimality conditions for controls of semilinear evolution systems with mixed constraints

Discrete and Continuous Dynamical Systems  Volume 1, Issue 3, Pages : 371 - 388, 1995

Jiongmin Yong - (email)

 Abstract       Full Text      Related Articles

48

The maximum principle for linear infinite dimensional control systems with state constraints

Discrete and Continuous Dynamical Systems  Volume 1, Issue 1, Pages : 77 - 101, 1994

H. O. Fattorini - (email)

 Abstract       Full Text      Related Articles